MAUDE Adverse Event Report: MASIMO - 40 PARKER RD SEDLINE PATIENT CABLE; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)

MASIMO - 40 PARKER RD SEDLINE PATIENT CABLE; MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Model Number 23858
Medical Device Problem Code Loose or Intermittent Connection (1371)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/03/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has been returned to the local facility but has not yet been received at the main office for evaluation.Once the device has been returned and investigated, a follow-up report will be submitted.(b)(6).
 
Event or Problem Description
The customer reported intermittent readings.No consequences or impact to patient was reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The returned sensor was evaluated.During evaluation the sensor passed all visual and functional testing.The sensor was determined to be functioning as designed.Initial reporter zip code exceeded the maximum allowable characters, zip code is as follows: (b)(6).(model #) was updated from "3637" to "23858".Occupation was updated from "nurse" to "administrator/supervisor".Device mfr date was updated from "02/26/2018" to "02/11/2017".

Brand Name
RD SEDLINE PATIENT CABLE
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT (WITHOUT ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MASIMO - 40 PARKER
40 parker
irvine CA 92618 1604
MDR Report Key7729306
Report Number2031172-2018-00399
Device Sequence Number11029127
Product Code MWI
UDI-Device Identifier00843997007955
UDI-Public00843997007955
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K151644
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 07/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number23858
Device Catalogue Number3637
Device Lot NumberA17B087
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/11/2018
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 07/03/2018
Supplement Date Received by Manufacturer08/02/2018
Initial Report FDA Received Date07/27/2018
Supplement Report FDA Received Date08/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1